Alert archive / California / Gale Watches in 2014

Gale Watch 8, NWS Eureka, CA

June 2, 2014

NWS Eureka, CA issued this gale watch at Jun 2, 2014, 4:30 AM PDT. It took effect at Jun 3, 2014, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 2, 2014, 4:30 AM PDT (11:30 UTC)
In effect from
Jun 3, 2014, 3:00 PM PDT
Expired
Jun 3, 2014, 3:58 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WHUS76 KEKA 021130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
430 AM PDT MON JUN 2 2014

PZZ475-021930-
/O.CAN.KEKA.GL.W.0013.000000T0000Z-140604T1000Z/
/O.NEW.KEKA.SE.W.0008.140602T1130Z-140603T2200Z/
/O.NEW.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
430 AM PDT MON JUN 2 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 39 KT. WINDS WILL
  GRADUALLY INCREASE AGAIN FROM TUESDAY AFTERNOON WITH GALES
  POSSIBLE. 

* WAVES...N 12 FT AT 10 SECONDS...BUILDING TO 14 TO 17 FT AT 11
  ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-021930-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
430 AM PDT MON JUN 2 2014

...GALE WARNING NOW IN EFFECT UNTIL 11 PM WEDNESDAY... 

* WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. WINDS
  WILL INCREASE ON WEDNESDAY TO 25 TO 35 KT WITH GUSTS UP TO 45
  KT.

* WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 18 FT AT 11
  ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-021930-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
430 AM PDT MON JUN 2 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM WEDNESDAY...

* WINDS...NW TO N 10 TO 20 KT. GUSTS UP TO 25 KT AROUND CAPE
  MENDOCINO AND POINT SAINT GEORGE. 

* WAVES...NW 8 TO 10 FT AT 10 SECONDS...BUILDING TO 10 TO 12 FT ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
539 
WHUS76 KEKA 021534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT MON JUN 2 2014

PZZ470-022345-
/O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 AM PDT MON JUN 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY...

* WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT.

* WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 18 FT AT 11
  SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-022345-
/O.CON.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/
/O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT MON JUN 2 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL
  GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALES POSSIBLE.

* WAVES...N 12 FT AT 10 SECONDS...BUILDING TO 14 TO 17 FT AT 11 
  ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-022345-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
834 AM PDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

* WINDS...NW TO N 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE
  MENDOCINO AND POINT SAINT GEORGE.

* WAVES...NW 8 TO 9 FT AT 8 TO 9 SECONDS...BUILDING TO 10 TO 12
  FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
180 
WHUS76 KEKA 022144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT MON JUN 2 2014

PZZ470-030545-
/O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PDT MON JUN 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY...

* WINDS...N 20 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT.

* WAVES...N 12 FT AT 9 SECONDS...BUILDING TO 14 TO 17 FT AROUND 10
  SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-030545-
/O.CON.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/
/O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT MON JUN 2 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL
  GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALES POSSIBLE.

* WAVES...N 11 FT AT 10 SECONDS...BUILDING TO 14 TO 16 FT AROUND
  10 ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-030545-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

* WINDS...NW TO N 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE 
  MENDOCINO AND POINT SAINT GEORGE. 

* WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12
  FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
375 
WHUS76 KEKA 030336
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 PM PDT MON JUN 2 2014

PZZ475-031145-
/O.CAN.KEKA.SE.W.0008.000000T0000Z-140603T2200Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-140603T2200Z/
/O.CON.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 PM PDT MON JUN 2 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT TUESDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. A GALE WATCH REMAINS
IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL
  GRADUALLY INCREASE TUESDAY AFTERNOON WITH GALE GUSTS POSSIBLE BY
  TUE NIGHT.

* WAVES...N 11 FT AT 10 SECONDS TONIGHT AND TUE...BUILDING TO 13 TO
  15 FT AT 10 SECONDS TUE NIGHT AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-031145-
/O.CON.KEKA.GL.W.0013.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 PM PDT MON JUN 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. 

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...N 12 FT AT 9 SECONDS TONIGHT AND TUE...BUILDING TO 14 TO
  17 FT AT 10 SECONDS WED THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-031145-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-140605T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
836 PM PDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

* WINDS...NW 10 TO 15 KT. GUSTS UP TO 25 KT AROUND CAPE MENDOCINO
  AND POINT SAINT GEORGE.

* WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12 
  FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
825 
WHUS76 KEKA 031058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
358 AM PDT TUE JUN 3 2014

PZZ475-031900-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-140603T2200Z/
/O.UPG.KEKA.GL.A.0008.140603T2200Z-140605T0600Z/
/O.EXB.KEKA.GL.W.0013.140603T2200Z-140606T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
358 AM PDT TUE JUN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM THURSDAY... 

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL
  GRADUALLY INCREASE THIS AFTERNOON WITH GALE FORCE GUSTS
  LIKELY BY TONIGHT.

* WAVES...N 11 FT AT 9 TO 10 SECONDS TODAY...BUILDING TO 13 FT
  TONIGHT AND UP TO 16 FT BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-031900-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-140606T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
358 AM PDT TUE JUN 3 2014

...GALE WARNING NOW IN EFFECT UNTIL 11 PM THURSDAY... 

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...N 11 FT AT 9 SECONDS TODAY...BUILDING TO 14 TO 17 FT AT
  10 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-031900-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-140606T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
358 AM PDT TUE JUN 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM THURSDAY...

* WINDS...NW 10 TO 20 KT. GUSTS UP TO 25 KT AROUND CAPE 
  MENDOCINO AND POINT SAINT GEORGE. 

* WAVES...NW 8 TO 10 FT AROUND 9 SECONDS...BUILDING TO 10 TO 12 
  FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 2, 3:34 AM PDT, 56 minutes earlier.

Area forecast discussion, Jun 2, 3:34 AM PDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
334 AM PDT MON JUN 2 2014

.SYNOPSIS...AN UPPER LEVEL SYSTEM WILL BRING A CHANCE OF
THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON AND AGAIN TUESDAY
AFTERNOON. TEMPERATURES WILL REMAIN ABOVE NORMAL WHILE THE COAST
WILL SEE LOW CLOUDS AND PATCHY DRIZZLE EACH NIGHT AND MORNING.

&&

.DISCUSSION...FORECAST AREA IN BETWEEN TWO LOWS. ONE JUST OFF THE
COAST WITH SHORT WAVE ENERGY COMING FROM THE NORTH AND A SECOND LOW
OFF THE SRN CA COAST WHICH WILL MOVE INLAND. WATER VAPOR IMAGERY
SHOWS BAND OF MID AND HIGH LEVEL MOISTURE BEING PULLED BACK
TOWARDS THE COAST AROUND THE LOWS. TIMING OF LOWS TO MOVE INLAND IS
IN THE MID AFTERNOON AND WITH DAYTIME HEATING, GFS SHOWING MOST
UNSTABLE CAPE IN THE 500-1800J/KG RANGE WITH THE HIGHEST VALUES
ALONG THE RIDGE LINE BETWEEN TRINITY AND SISKIYOU COUNTY AND
FURTHER NORTH. LAST PERIOD OF 06Z RUN OF HRRR VALID AT 21Z(2 PM)
SHOWING ISOLATED CELLS STARTING TO DEVELOP IN SISKIYOU COUNTY.
ONLY CONCERN IS IT LOOKS LIKE THERE IS A MORE STABLE LAYER ABOUT
600 MB WHICH MAY CAP SOME OF THE VERTICAL MOTION BUT LEFT SCATTERED
TSTMS IN THE FORECAST. VERY LITTLE SHEAR SO EXPECT MORE PULSE TYPE
TSTMS. AIRMASS STARTING OUT DRY IN THE LOWER LEVELS BUT WITH VERY
SLOW CELL MOVEMENT EXPECT AIRMASS TO QUICKLY MOISTEN UP WITH WET
THUNDERSTORMS DEVELOPING. TSTMS WILL END AFTER SUNSET AS TROUGH
MOVES INLAND AND LOSE DAYTIME HEATING. YET ANOTHER TROUGH DROPS
DOWN FROM THE NORTH AND MOVES THROUGH ON TUESDAY BUT AIRMASS IS
NOT AS UNSTABLE AND LEFT SLIGHT CHC TSTMS IN THE FORECAST. BY
WED, RIDGE TRYING TO NOSE IN FROM THE WEST. THERE IS A CUT OFF LOW
OVER BAY AREA BUT THIS LOOKS TOO WEAK AND TOO FAR SOUTH AND WILL
JUST PRODUCE SOME CLOUDS OVER THE HIGHER TERRAIN OF MAINLY MENDO
COUNTY. FOR LATER INTO THE WEEK AND NEXT WEEKEND, A DRIER NW FLOW
DEVELOPS WITH NO CONVECTION EXPECTED INLAND.

AT THE COAST, UPPER LEVEL PATTERNS NOT SIGNIFICANT ENOUGH TO HAVE
MUCH CHANGE ON THE STRATUS FIELD WITH NIGHT AND MORNING CLOUDS WITH
SOME CLEARING IN THE AFTERNOON. TEMPS WILL WARM INLAND STARTING
WED AS RIDGE BUILDS WITH HIGHS JUMPING INTO THE MID 90S. AT THE
COAST, NORMAL HIGHS IN THE 60S CAN BE EXPECTED. DEAN

&&

.AVIATION...LOW CLOUDS HAVE RE-DEVELOPED ALONG THE REDWOOD COAST AND
INLAND UP THE EEL RIVER VALLEY. THIS CLOUDINESS ONCE AGAIN SPREAD N
ACROSS KCEC ON S FLOW. THE S FLOW HAS SINCE DROPPED BACK OFF...BUT
LOW CLOUDS SHOULD CONTINUE TO HOLD ON UNTIL BREAKING UP LATER THIS
MORNING. EXPECT TO SEE SOME VSBY REDUCTIONS IN FOG BY SUNRISE AT
KCEC AND KACV...POSSIBLY BRIEFLY DROPPING BELOW 3SM. WINDS ARE
EXPECTED TO BE GENERALLY LIGHT TODAY AS THERMAL TROF AXIS HAS
SHIFTED CLOSER TO THE COAST AND RELAXED THE PRESSURE GRADIENT.
HOWEVER...GUSTS TO NEAR 20 KTS REMAIN POSSIBLE AT KCEC DURING THE
AFTERNOON. /SEC

&&

.MARINE...AS MENTIONED...THE THERMAL TROF AXIS HAS SHIFTED CLOSER TO
THE COAST...PARTICULARLY OVER THE S PORTION OF THE AREA. AS A
RESULT...WINDS IN THE SHORT TERM ARE EXPECTED TO BE A BIT LIGHTER
THAN PREVIOUSLY FORECAST. HAVE LEFT THE GALE WARNING IN PLACE FOR
THE N OUTER WATERS DUE TO GUSTS. HAVE SCALED BACK TO A HAZARDOUS
SEAS WARNING FOR THE S OFFSHORE WATERS. THIS WILL CONTINUE THRU TUE
AFTERNOON. AT THAT TIME...HAVE SHIFTED TO A GALE WATCH. THIS WILL
LIKELY BE UPGRADED BY THE DAY SHIFT AS MODELS HAVE CONSISTENTLY
INDICATED A MARKED UPTICK IN WIND SPEEDS BY THAT TIME AS THE
PRESSURE GRADIENT TIGHTENS. STRONG NORTHERLIES SHOULD CONTINUE INTO
THE WEEKEND WITH HIGHEST VALUES OVER THE N OFFSHORE WATERS AS WELL
AS DOWNWIND OF CAPE MENDO AND PT ST GEORGE. SEAS ARE FORECAST TO
REACH THE 16 TO 18 FT RANGE IN THE OUTER WATERS BY LATE IN THE WEEK
WITH PERIODS RANGING FROM 9 TO 11 SECONDS. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 11 PM PDT WEDNESDAY PZZ450-455.
GALE WARNING UNTIL 11 PM PDT WEDNESDAY PZZ470.
GALE WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING
PZZ475.
HAZARDOUS SEAS WARNING UNTIL 3 PM PDT TUESDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 1, 5:51 AM PDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
551 AM PDT SUN JUN 1 2014

CAZ001-002-021300-
REDWOOD COAST-MENDOCINO COAST-
551 AM PDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-021300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
551 AM PDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL LIKELY FORM MONDAY
AFTERNOON INTO MONDAY EVENING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 4:30 AM PDTHazardous Seas WarningEKA16 hr

Nearby

Gale Watches in California, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.